# SDR AALA201904259003

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 59,592 hours, 24,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Sheared
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND THE FWD ENTRY DOOR LEFT SIDE GUIDE ARM MOUNTING PIN SHEARED, (GUST LOCK PIN). MAINTENANCE REPLACED PIN AND HARDWARE IAW AMM 52-11-21. OPS CHECK GOOD.
